You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1987/87/3
Local Banach algebras as Henselian rings
Download
PDF
- Local Banach algebras as Henselian rings
Article
Original scientific text
Title
Local Banach algebras as Henselian rings
Authors
H. Dales
1
Affiliations
Leeds, UK
Studia Mathematica
1987/87/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
281-293
Main language of publication
English
Published
1987
Exact and natural sciences
mathematics